# SDR 9JLA202501170001

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N222FY
- Make and model: Cessna 750
- Aircraft serial: 7500281
- Aircraft time: 3,968 hours, 2,537 cycles
- Engine: Rroyce AE3007C1
- Engine time: 3,943 hours, 2,523 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Part serial: KR50P
- Condition: Leaking
- Location: Zone 400
- Stage of operation: DE
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.
